# SDR 95FDEA00836

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3030
- Condition: Gouged
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LESS THAN .004 INCH DEEP IN SKIN AT BS 410 WL 156 LT SIDE.  FOUND GOUGE TO BE OUT OF LIMITS, REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AT BS 410 WL 156 LT SIDE IAW FEDEX SRM 53-30-3.
